# SDR SWAA2023121832612

- Difficulty date: December 15, 2023
- Submitted: December 18, 2023
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 65,112 hours, 38,672 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Part number: UNKNOWN
- Condition: Loose
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT DOOR CA SIDE CLOSING STRAP COVER WILL NOT SECURE<[01] RESECURED L/H SIDE EMERGENCY EXIT DOOR ACCESS COVER PER SIP
